# SDR CA951122014

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Horizontal Stab
- Part number: 07120487
- Condition: Cracked
- Location: L/H Side
- Part time: 8,058 hours
- Component: Cessna, 0712055201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND ATTACH POINT FOR HORIZONTAL STABILIZER FOUND CRACKED. REINFORCEMENT P/N 0712048-7 IS PART OF THE STABILIZER ATTACHMENT. SUBMITTER STATES THAT SUSPECT CAUSE IS USING THE HORIZONTAL STABILIZER TO PUSH THE AIRCRAFT.
